# SDR IPXA2015040187593

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 62,158 hours, 10,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PDC, EMERGENCY LIGHT TEST SWITCH INOPERATIVE, STICKS ON REPLACED EMERGENCY LIGHTS TEST SWITCH, OPS CK GOOD IAW AMM 33-50-00.
